Finding it so hard to cope

I suffer with extreme anxiety/panic and had my daughter and baby stay with me for nearly a week. I was so preoccupied with the baby that it took some of the feelings away from myself. On Monday i had a really bad day crying felt sick dizzy but my daughter encouraged me to get ready and perhaps have a short walk with the pram up the road. I did this and felt a little better. Tuesday she asked if i wanted to have some lunch in a nearby [pub/restaurant i pushed myself to go. We went by car then when we ordered lunch i felt uneasy unable to sit still. When the meal arrived all my appetite had gone although i had eaten a small amount. We stayed an hour which felt like eternity and i asked if we could leave, she is so understanding it was like alright Mum no problem.

My daughter has gone home today and i feel so isolated, lonely and my legs are like jelly unable to put one foot in front of the other. . I was put on Citalopram 10mg not even 2 weeks ago and suppose i am looking for an instant cure.

Any help !!!!!!!

Love Seyi

7 Replies

oldestnewest
  • Hi Seyi, I think you've said it yourself, you've only been on the tablets for a couple of weeks and are hoping the anxiety is just going to go away! give it some time, keep doing what you're doing. you did so well going out for Mother's Day so you know that you can do it. You've had a couple of little setbacks, that will happen, but don't let it overwhelm you. And it's understandable that you feel like you do today now that your daughter and little one have gone home. You've had a week of them being around and being busy, so today you will feel it most. I hope you feel a bit better later, is there anything you can do to occupy yourself to take your mind off things? best wishes.

  • Kaz

    Thanks for your message just seems to get a hold of you and your fighting with demons all the time. Cannot believe this is happening to me. I am usually the strong one in my family now i feel the weakest if this makes any sense.

    Hope your having a good day

    Hugs Seyi x

  • You have done really well, keep going with the citalopram, give it a few weeks x

  • Thank you for the encouragement

    Hugs Seyi x

  • Hi Seyi, As you've read already it's only a short time since you've started the medication. It does take more time for some people (yeh 6 weeks for me), so please don't get despondent.

  • Thanks for the reply henige i was told about 2 weeks which is how long i have been taking them.

    Just impatient (smiling) and want my life back and being able to go out and enjoy.

    Best wishes

    Hugs Seyi x

  • Of course you want your life back, and you will. This illness can make you feel that you can never be in control again, but be strong and persevere with the medication. I know it's the same old saying 'it takes time' but that's just it. Please let us know how you are getting on.

You may also like...